Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2011, Volume 56, Issue 3, Pages 613–621 (Mi tvp4411)  

This article is cited in 3 scientific papers (total in 3 papers)

Short Communications

Convergence properties of the maximal partial sums for arrays of rowwise NA random variables

Y. Wu

Tongling University

DOI: https://doi.org/10.4213/tvp4411

Full text: PDF file (150 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2011, 56:3, 527–535

Bibliographic databases:

Received: 26.04.2010
Revised: 19.12.2010
Language:

Citation: Y. Wu, “Convergence properties of the maximal partial sums for arrays of rowwise NA random variables”, Teor. Veroyatnost. i Primenen., 56:3 (2011), 613–621; Theory Probab. Appl., 56:3 (2011), 527–535

Citation in format AMSBIB
\Bibitem{Wu11}
\by Y.~Wu
\paper Convergence properties of the maximal partial sums for arrays of rowwise NA random variables
\jour Teor. Veroyatnost. i Primenen.
\yr 2011
\vol 56
\issue 3
\pages 613--621
\mathnet{http://mi.mathnet.ru/tvp4411}
\crossref{https://doi.org/10.4213/tvp4411}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3136469}
\elib{https://elibrary.ru/item.asp?id=20732923}
\transl
\jour Theory Probab. Appl.
\yr 2011
\vol 56
\issue 3
\pages 527--535
\crossref{https://doi.org/10.1137/S0040585X97985583}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000310058300011}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84867728997}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4411
  • https://doi.org/10.4213/tvp4411
  • http://mi.mathnet.ru/eng/tvp/v56/i3/p613

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Wu Y. Hu T.-Ch. Volodin A., “Complete Convergence and Complete Moment Convergence For Weighted Sums of M-na Random Variables”, J. Inequal. Appl., 2015, 200  crossref  mathscinet  isi
    2. Wu Y. Song M., “a Note on the Complete Moment Convergence For Arrays of B-Valued Random Variables”, Bull. Korean. Math. Soc., 52:3 (2015), 825–836  crossref  mathscinet  zmath  isi  elib
    3. Huang H., Zhang Q., Zoua H., Wu X., “Complete Convergence and Complete Moment Convergence For Arrays of Rowwise Asymptotically Almost Negatively Associated Random Variables”, Filomat, 33:1 (2019), 81–92  crossref  mathscinet  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:146
    Full text:101
    References:30

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021